Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Cranial Nerve VI Palsy Emergency

Buscar en contenido

Contenido:

viernes, 19 de mayo de 2017

Local Anesthetic Systemic Toxicity

R.E.B.E.L.EM - May 18, 2017 - By  Anand Swaminathan
Post Peer Reviewed By: Salim Rezaie
Definition: A life-threatening adverse reaction resulting from local anesthetic reaching significant systemic circulating levels. Local Anesthetic Systemic Toxicity (LAST) is rare and almost always occurs within minutes of injection of the local anesthetic...
Take Home Points
  • The key in managing LAST is prevention. Know your dose, know your maximum dose, always aspirate prior to injection and ask patient about symptoms
  • Lidocaine toxicity CV complications are typically preceded by neurological signs/symptoms. If these develop, stop administration, place patient on monitor and ready your antidote
  • Bupivacaine toxicity can be sudden and catastrophic. If you are using the drug, undershoot your max dose and know where your antidote is
  • Intralipid has been shown to be effective in LAST. Administer the drug anytime there are signs of hemodynamic compromise"